# SDR CALA2025021102286

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 128,330 hours, 19,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 OVERHEAD EMER EXIT LIGHT INOP ADJUSTED OVERHEAD EMERGENCY EXIT COVER LIGHT  AT ROW 10  AND PERFORMED OPERATIONAL TEST EMERGENCY LIGHTS AS PER AMM 33-51-00.OPERATIONAL TEST SATISFACTORY IS TIME.
